# SDR AALA202507210372

- Difficulty date: June 21, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219820006
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION  CENTER FITTING LH SIDE  AT FWD GALLEY AREA MEASURES OF CORROSION ARE L=0.560 INCHES W=0.274  INCHES D=0.002 INCHES. MAINTENANCE REPLACED CENTER FITTING AND FASTENERS LOC. AT LEVEL STRG 23L BTW FR16 TO FR20 AT FWD GALLEY  AREA I.A.W A319 SRM 51-42-11-801,SRM 51-72-11-911-001 AND DWG D53114293.
